# SDR CALA2020020800366

- Difficulty date: February 7, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 36,101 hours, 19,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Part number: Z010H000521A
- Condition: Faulted
- Location: Lt Evac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EVAC ALARM CAME ON ONTAKEOFF. WOULD NOT STOPUNTIL LANDIG PER TSM 23-73-00-810-955-A, REMOVED AND REPLACED CIDS DIRECTORS #1 AND #2 PER AMM 23-73-34. ACCOMPLISHED BITE TEST OF #1AND #2 GOOD. POST FLIGHT REPORT SHOWED CIDS #1 FAULT, BUT REPLACED BOTH CIDS. AFTER REPLACING BOTH CIDS DIRECTORS, EVAC INDICATION CIDS DIRECTORS PER AMM 23-73-00. BOTH CIDS DIRECTORS BITE CHECK TT # 1057587  SN OFF 4514 UNIT, DIRECTOR-  OFF 31-2300-9-0002 5561 ON 31-2300-9-0002 4191 UNIT, DIRECTOR-  OFF 31-2300-9-0002 4514 ON 31-2300-9-0002 2864 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1057703  SN OFF 5561 NORMAL, NO ALARM.
